# SDR USAA2013090500007

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,598 hours, 33,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N20036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK & DELAMINATION ON RT INBD MAIN FLAP UPPER SURFACE ALONG T/E APPROX 78" FROM OTBD END.  REPLACED RT INBD MAIN FLAP IAW JOB CARD 19L50027003RT.
